Oral Health and Dental Care
Medication and Drugs
Antibiotics

If you have a tooth infection and have been taking antibiotics for a day is it normal for it to still be swollen?

394041

Top Answer
User Avatar
Wiki User
Answered
2015-07-15 19:48:46
2015-07-15 19:48:46

Yes, but if it doesn't get better in another two or three days, call your doctor and let them know.

001
๐Ÿ™
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0

Related Questions


It depends on what she is taking the antibiotics for.

I belive by taking antibiotics.

Antibiotics are needed to clean the bladder of the infection, and these antibiotics are prescription written. Your doctor will decide which antibiotic to prescribe based on your resistance to antibiotics.

By taking antibiotics. (UTI is not contagious!)

Yes, you can take yeast infection medicine while taking BV antibiotics. Talk with your pharmacist for more information.

If you are taking antibiotics that means there is an infection of some sort. Alcohol often prevents the antibiotic from working and weakens the system allowing the infection to remain. Wait until you are through with the antibiotics before you drink.

Antibiotics as a treatment for a tooth infection is only a temporary solution. As soon as you stop taking the antibiotic, the infection is likely to return. This because antibiotics do not treat the cause of the infection (decay or gum disease). The cause of the infection needs to be addressed with definitive treatment.

It depends on the antibiotic and the type of infection you are taking it for. Not all antibiotics are effective against all bacteria.

Yes, it might. Or it might be the infection that you're taking the antibiotics for has upset the hormone balance in your body, and hence delayed your period.

By taking them when you don't really have an infection and by not completing the entire course and stopping the antibiotics after only a few days.

I think it can becouse I do bleed when taking antibiotics. I am not sure if it is normal or not.

No, it will cancel out the effect the antibiotic is having.

Your taste buds do return to normal after taking antibiotics. How long it takes depends on the person and what kind of antibiotic was taken and for how long.

Won't hurt you but the bleaching process may not be as effective. hair reflects ones state of health and if you are taking antibiotics, then you must have an infection. Do it after you are better.

Yes there is no problem in taking hydrocodone (or any combination containing also acetaminophen (e.g. Norco)) to control pain during infection treated by an antibiotic. Consider "antibiotics" for regular antibiotics (penicillins, etc..)

If you have taken antibiotics for the ear infection, the consistency of your bowel movement may change. One effect of taking oral antibiotics is that they kill off bacteria throughout the body--both harmful and helpful--including those in the intestines. This often causes diarrhea or watery stool.

Several reasons, but most likely is either (1) not a bacterial infection, (2) wrong antibiotics given, or (very unlikely) (3) bacteria infection from antibiotic resistant species. Of course all of this is presumed with the understanding of taking the antibiotic as recommended, and taking it all.

antibiotics do increase the chances of getting a yeast infection, and over the counter yeast infection medicines are okay... but i would recommend getting a prescription from the doctor because its more effective

Taking antibiotics to prevent typhoid infection is not advised. You will create the drug resistant bacteria by this way. That is very dangerous phenomena.

The reason why you are taking the antibiotic would affect your period. If you have an infection it can delay a period.

You should abstain from alcohol while treating tb or any other kind of infection. Because infections are cured with antibiotics and you can't drink while taking antibiotics.

It takes 3-4 days before antibiotics kick in so you feel better and you usually eat it for 10 days at least. When, and if, you develop a yeast infection can be at any time. There is no guarantee you will get one or not.

Yes, there is no problem in taking codeine while taking antibiotics. There is no interaction between those 2 drugs (regular antibiotics, e.g. penicillins, cephalos, etc..) However, codeine might block cough and shouldn't be used with purulent or very "expectoring" pneumonia (or any lung infection)


Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.